Characterization of probability measures on locally compact Abelian groups via Q-independence

Rao, B. L. S. Prakasa: Characterization of probability measures on locally compact Abelian groups via Q-independence. In: Acta scientiarum mathematicarum, (84) 3-4. pp. 705-711. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_003-004_705-711.pdf
Hozzáférés joga: Campus

Download (138kB)

Abstract

We obtain a characterization for probability measures on a locally compact Abelian group X based on linear forms of Q-independent random elements taking values in X generalizing the earlier work of the author in [12].

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 705-711
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-017-530-3
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 710-711. ; összefoglalás angol nyelven
Date Deposited: 2019. Jan. 30. 06:32
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/56937

Actions (login required)

View Item View Item